2015/07/19

Hot… and… Muggy

Da Goddess @ 23:51

Hot and muggy trending high in this part of the coutry. We are not fans. Not in the least.

As far as my meds go, I’m settling in with the higher dose of Oxycontin and having no real problems with the Baclofen. Well, I’m a bit sleepy on all of this, but that’s to be expected. I have noticed, however, that I tend to kind of fall out in the middle of typing or watching television. If l begin to drift off here, you’ll likely see random letters appear in no particular order. kkkkdddddddoooosssssssds]sssssssss yeah, kind of like that. I don’t even know it’s happening until I snap to and feel the heaviness ooi in my fingers and have to fight to get them to let upllllllllllllllllkkkkkkkkkkkklllll laasddddddddddddddddd

It’s kind of an odd sensation: that total disconnect with all the rest of the world at the drop of a hat. It’s very disconcerting, to say the least. I sort of nod off during conversations, watching TV, trying to type or play a game. Sometimes I’m just llllllllllllllllllllllllllllllllll do that. I do a lot of backtracking with the TV. And convos. If you saw how many times I’ve had to backspace this post alone, you’d be amazed.

Well, I’m going to lie down and hope I get some sleep. The sleep I’ve had since starting the Baclofen is working out well. I still wake up with numbness and tingling extremities and pain, but the sleep has been significantly more restful than I’ve had in ages. I”ll take it!

Oh, one more thing (I’ve turned into Columbo all of a sudden): My mom just turned 80 this weekend. Have a slug of some beverage of your choosing in her honor, please. We’re going to keep celebrating each and every event with my parents now that they’re both octogenarians.

Okay, now I’m really going to lie down, listen to the rain, and fall asleep.

3 Comments

  1. Happy Birthday to your Mom! Hope you get the feel of the meds soon!

    Comment by pam — 2015/07/20 @ 08:51

  2. Yeah, nodding was a problem for me when I first started one of my meds, but over time that’s mostly gone away. The only thing that’s weird is when I’m in a car. I can nod out almost instantly even if I’m not tired or heavily caffeinated. I think it has something to with the motion of the car in combination with how opioids affect your vision. So, I let Alan drive.

    Also, I know what you mean about the list of meds that you *can’t* take. That’s been a real problem for me too. It seems I’m either allergic or hyper-sensitive. Interestingly, I have the same reactions/intolerance that my grandmother had to many meds. But my dad doesn’t. So, as they say, it skips a generation.

    Comment by DogsDontPurr — 2015/07/20 @ 12:48

  3. I always prided myself in being able to take anything and now, well, it’s obvious that I can’t. It’s so weird to have to say “I can’t take Ibuprofen but I could take Toradol…oh, wait! Now I can’t take Toradol. Except, you know, if I want to end up in the hospital…or the morgue.”

    So my allergy list has grown as has my list of meds I have to take just to barely function. The mind, it is boggled.

    Driving? Hahahahaha! You know how long it’s been since I’ve been behind the wheel of a car? More than two years. And I’m actually glad because it’d be damn near impossible for me to turn my head to look for traffic.

    Life sure does get interesting as you get older.

    Comment by Da Goddess — 2015/07/20 @ 13:40

RSS feed for comments on this post.

Sorry, the comment form is closed at this time.

film izle kalkan otel turkey travel and otels